Bursting Bubble… PARACETAMOL P 500 and MACHUPO VIRUS
Internet and social media always go viral with some fascinating news.Recently, a post went viral stating paracetamol consumption leads to machupo viral infection.
Last fortnight, it was Priya varrier. Those swaying eyebrows skipped heart beats of many…yes, even I got an ectopic.
Today it’s “machupo virus in paracetamol tablet”. Sounds terrific, post goes this way.
In these days of photoshop, literally “anything can happen“.
Let me clear the air, THE NEWS IS FAKE.
What actually is machupo virus?
It’s a virus causing fever with bleeding(hemorrhagic fever). We call it Bolivian hemorrhagic fever bcz virus is endemic to Bolivia in southern America.
We don’t HV these cases in our country.
Are machupo virus and paracetamol brothers?
No,they aren’t brothers in arms.
Taking paracetamol won’t cause machupo virus infection in anyone..
So time for few final words :
- paracetamol is a safe drug used since long long ago..
- Its not harmful when taken in right doses, under a physician’s order.
- And machupo viral infection is not related to paracetamol consumption.
Let’s burst the bubble.